# SDR DALA2025102107697

- Difficulty date: October 19, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 84,696 hours, 33,793 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR IS VERY DIFFICULT TO OPEN.   REMOVED L2 DOOR HINGE COVER PANEL TO FACILITATE MAINT. REMOVED SLIDE COVER,  R & R 2 LT DOOR GUIDE ARM IAW AMM 52-11-4-402- 037 SUB TASK 822-054. FINISHED INSTALLATION OF 2LT DOOR GUIDE ARM IAW AMM 52-11/  REINSTALLED COVER PANEL TO SLIDE COVER OPS CK GOOD IAW AMM 52-11. (7644798)
